Cold & Flu
Cold & Flu
Maxigesic Tablets 16S
Maxigesic provides double-action pain relief. Maxigesic is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine...
AED. 15.00
Maxigesic Tablets Pain Killer 32s
Maxigesic provides double-action pain relief is proven in dental studies to reduce pain levels by at least 32% more than either paracetamol or ibuprofen alone. Maxigesic reduces fever and provides temporary relief of pain associated with a headache, migraine headache,...
AED. 25.50
Gelomyrtol Forte Capsules 20s
Gelomyrtol Forte is clinically proven to liquefy the mucus and promotes the evacuation of secretions. Gelomyrtol Forte is the mucolytic clinically proven to clear the respiratory tract. Gelomyrtol Forte reduces the need for antibiotic therapy. it relieves the sinus congestion,...
AED. 45.50
Maxigesic Pe 20 Tablet
Maxigesic Pe Tab is a combination is designed to allow the maximum daily dose of Paracetamol and Ibuprofen and to allow for the effect of Paracetamol on Phenylephrine – when combined the level of Phenylephrine crossing into the bloodstream effectively...
AED. 22.50
Maxiclear Tablets for Hayfever and Sinus Relief 30s
For the temporary relief of nasal and sinus congestion, treats symptoms of hayfever Sneezing blocked nose runny nose itchy eyes watery eyes Components Phenylephrine Hydrochloride 10mg And Loratadine 2.5mg. Pack 30 Tablet Pack. How To Use Adults and children over...
AED. 22.00
Eslorat 5mg Tablet 20s
Eslorat Tablet is for allergic rhinitis and hives. Component Des loratadine 5mg How to use Take loratadine once a day at the same time each day, either in the morning OR in the evening. You can take loratadine with or...
AED. 15.50
Panadol Vapour Release Sachets 10s
Panadol Vapour Release Sachets is recommended for relief of common cold symptoms including headache, sore throat, nasal congestion and sinusitis, and their associated body pain, aches, and fever.Its also recommended for relief of sinusitis symptoms such as sinus headache, pain,...
AED. 27.00
Aqua Maris Classic Nasal Spray 30ml
Aqua Maris Classic nasal spray with natural minerals and trace elements gently cleans and nourishes nasal passages and provides long-term care for irritated and dry nose. Aqua Maris Classic is recommended for: People who suffer from a viral cold, flu...
AED. 40.00
Cetrival 5mg Tablets 20s
Cetriliv 5 MG Tablet is an antihistamine medicine. It is used widely to relieve allergic symptoms like runny nose, sneezing, redness of your nose, watery eyes, itching, rash and hives (raised bumps on your skin). It stops the action of...
AED. 15.50
Panadol Night 24 Tablets
Panadol Night contains two active ingredients, Paracetamol which is an analgesic (a pain reliever which relieves aches) and antipyretic (reduces body temperature when you have a fever) and Diphenhydramine hydrochloride, an antihistamine with additional sedative properties. Panadol Night provides nighttime...
AED. 26.25
Panadol Cold & Flu Green Tablets 24s
Panadol Cold+Flu tablets provide nighttime relief from Cold and flu symptoms. It can be used for: Blocked and runny nose Headache and body ache Fever Sinus pain/ Congesion Itchy and watery eyes Sneezing Composition Paracetamol = 500 mg Chlorpheniramine = 2...
AED. 13.00
Panadol Cold & Flu Day, 24 Caplets
Panadol Cold + Flu Day caplets provide relief from Major Cold and flu symptoms. It is a non-drowsy formulation for day time relief. Benefits Blocked and runny nose Headache and body ache Fever Sinus and pain relief Composition Paracetamol 500...
AED. 15.00
Mucinex 600mg Tablets 20S
Thins and loosens mucus to make coughs more productive and help relieve chest congestion. Immediate and extended relief that lasts up to 12 hours. Active Ingredients: Guaifenesin 600 mg (In each extended-release bi-layer tablet) Mucinex is the #1 doctor recommended...
AED. 43.50
Telfast 180mg Tablets 15S
Telfast® is an anti-histamine that provides fast, non-drowsy relief from the symptoms of seasonal allergic rhinitis (hay fever) in adults and children over 12 years old. It helps in treating itchy skin, rashes or hives with a trusted formulation of...
AED. 29.00
Telfast 180mg Tablets 30S
Telfast® is an anti-histamine that provides fast, non-drowsy relief from the symptoms of seasonal allergic rhinitis (hay fever) in adults and children over 12 years old. It helps in treating itchy skin, rashes or hives with a trusted formulation of...
AED. 56.00
Fludrex Tablets 24s
Fludrex Tablets are particularly effective against the symptoms of colds and flu. They contain the full recommended dose of paracetamol which eases the aches and lowers down the fever.
AED. 13.00
Telfast 120mg Tablets 30S
Telfast® is an anti-histamine that provides fast, non-drowsy relief from the symptoms of seasonal allergic rhinitis (hay fever) in adults and children over 12 years old. It helps in treating itchy skin, rashes or hives with a trusted formulation of...
AED. 53.50
Telfast 120mg Tablets 15S
Telfast® is an anti-histamine that provides fast, non-drowsy relief from the symptoms of seasonal allergic rhinitis (hay fever) in adults and children over 12 years old. It helps in treating itchy skin, rashes or hives with a trusted formulation of...
AED. 26.50
Panadol Cold & Flu All In One, 24 Tablets
Panadol Cold & Flu All in one tablet provides relives from cold + flu symptoms including chesty cough. Panadol Cold & flu All in one tablet can be used for the relief of: Chesty cough Nasal Congestion Sore throat Headache...
AED. 22.00
Brufen 100mg/5ml Syrup 200ml
Brufen syrup can be used for the short term treatment of fever in children over the age of 1 year. The active ingredient in Brufen Syrup is ibuprofen.It is also used to relieve minor aches and pain due to the...
AED. 31.00
Fludrex Syrup 120ml
Fludrex Syrup is used for Cold, Flu, Fever, Nasal congestion, Headache, Upper respiratory allergies, Ear pain, Joint pain, Drowsiness, Sinus congestion and pressure and other conditions.
AED. 10.50
Flutab Tablets 20s
Flutab Tablets Are Specially Formulated To Provide Fast And Powerful Relief Of Flu And Cold Symptoms Including Headache, Fever, Cough, Sore Throat, Muscle Aches, Nasal Congestion And Runny Nose.
AED. 9.00
Mucosolvan 30mg/5ml Syrup 100ml
Mucosolvan Syrup is an expectorant that provides an effective relief from cough with mucus for both children and adults. With 3-way action, it loosens the mucus, clears the airways and protects your lungs so you can breathe freely again. Ambroxol...
AED. 22.50
Aspirin Protect 100mg 30s
Cardiovascular Disease is the leading cause of death worldwide. 45,000 lives could be saved each year if 90% of the population of at-risk adults took Aspirin daily to prevent heart disease. Aspirin Protect tablets can help prevent heart attacks, and...
AED. 19.50